RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 1, Pages 16–17 (Mi dan24454)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The Cauchy problem for quasilinear systems

V. F. Dyachenko


Full text: PDF file (173 kB)

Bibliographic databases:
Presented: . . 
Received: 08.07.1960

Citation: V. F. Dyachenko, “The Cauchy problem for quasilinear systems”, Dokl. Akad. Nauk SSSR, 136:1 (1961), 16–17

Citation in format AMSBIB
\Bibitem{Dya61}
\by V.~F.~Dyachenko
\paper The Cauchy problem for quasilinear systems
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 1
\pages 16--17
\mathnet{http://mi.mathnet.ru/dan24454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0115009}


Linking options:
  • http://mi.mathnet.ru/eng/dan24454
  • http://mi.mathnet.ru/eng/dan/v136/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Brushlinskii, A. V. Zabrodin, V. S. Ryabenkii, “S. K. Godunov v Institute prikladnoi matematiki”, Sib. zhurn. industr. matem., 7:2 (2004), 4–8  mathnet  mathscinet  zmath
    2. A. G. Kulikovskii, A. P. Chugainova, “Classical and Nonclassical Discontinuities and Their Structure in Nonlinear Elastic Media with Dispersion and Dissipation”, Proc. Steklov Inst. Math., 276, suppl. 2 (2012), S1–S68  mathnet  crossref  crossref  zmath  isi
    3. A. G. Kulikovskii, A. P. Chugainova, “Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory”, Russian Math. Surveys, 63:2 (2008), 283–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii”, Lekts. kursy NOTs, 16, MIAN, M., 2010, 3–120  mathnet  crossref  zmath  elib
  • Number of views:
    This page:53
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020